# SDR FDEA2020060541125

- Difficulty date: June 4, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 64,210 hours, 16,260 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114533
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT, UPON REMOVAL OF LONGERON ACCESS LONGERON SPLICE AT STATION 1531 LONGERON 39 RIGHT HAND FOUND CRACK. LONGERON SPLCE REMOVED AND REPLACED AS PER SRM 51-33-01-0G. LONGERON SPLICE FABRICATED AS PER DRAWING A5A7114 , REVISION J. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
